# SDR F3LA200400004

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED RT AFT FUSELAGE SKIN CRACKED JUST BELOW EMERGENCY LIGHT AT STA. 727, STR. 25R.  CUT OUT DAMAGED SKIN. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01, PAGE 204-206.
